# SDR HNAA2013021100044

- Difficulty date: February 11, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 68,002 hours, 77,229 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 071131930
- Part serial: 3810
- Condition: Faulted
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR IS INOPERATIVE, SHOWS ANT FAULT MESSAGE.  ACFT RETURNED TO FIELD.  R & R RADAR R/T.  OPS CHECKED GOOD IAW MANUAL 34-41-02.  OPS CHECKED GOOD.  NO DEFECTS NOTED.  OK FOR SERVICE.
